# SDR AU010006

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 10164001419
- Condition: Corroded
- Location: Rudder
- Part time: 9,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CENTER HINGE ASSEMBLY ATTACHMENT FITTING CORRODED.
